# SDR DALA2024070506823

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-213
- Aircraft serial: 8316
- Aircraft time: 17,779 hours, 7,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 69-70 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3058, CRACK SHEAR PLATE STR 23 R FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOC ON STR 23 R FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11-911-001, A321 SRM 51-42-11 AND DWG# D53474180, ISSUE: Z, RELEASE DATE: 14-JUL-22. (LP 0429098)
